The Rogers-Ramanujan identities without Jacobi’s triple product

George E. Andrews

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We provide polynomial identities which converge to the Rogers-Ramanujan identities. These identities naturally involve the partial products for the related infiniteproducts. Hence Jacobi’s triple product identity is never required.

Original languageEnglish (US)
Pages (from-to)659-672
Number of pages14
JournalRocky Mountain Journal of Mathematics
Issue number4
StatePublished - 1987

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'The Rogers-Ramanujan identities without Jacobi’s triple product'. Together they form a unique fingerprint.

Cite this